Journal of Advances in Mathematics and Computer Science (2456-9968) aims to publish original research articles, review articles and short communications, in all areas of mathematics and computer science. Subject matters cover pure and applied mathematics, mathematical foundations, statistics and game theory, use of mathematics in natural science, engineering, medicine, and the social sciences, theoretical computer science, algorithms and data structures, computer elements and system architecture, programming languages and compilers, concurrent, parallel and distributed systems, telecommunication and networking, software engineering, computer graphics, scientific computing, database management, computational science, artificial Intelligence, human-computer interactions, etc. This is a quality controlled, OPEN peer reviewed, open access INTERNATIONAL journal.

2019 - Volume 32 [Issue 5]

Parametric Bootstrapping Predictive Estimator for Logistic Regression

Kunio Takezawa

Page: 1-15
Abstract View: 0 times | Full Article - PDF: 0 times | Review History: 0 times |

Forecasting Maternal Mortality with Modified Gompertz Model

Samuel Essamuah Assabil

Page: 1-7
Abstract View: 0 times | Full Article - PDF: 0 times | Review History: 0 times |

Homotopy Analysis Decomposition Method for the Solution of Viscous Boundary Layer Flow Due to a Moving Sheet

S. Alao, R. A. Oderinu, F. O. Akinpelu, E. I. Akinola

Page: 1-7
Abstract View: 0 times | Full Article - PDF: 0 times | Review History: 0 times |

Construction of Stable High Order One-Block Methods Using Multi-Block Triple

I. J. Ajie, K. Utalor, M. O. Durojaiye

Page: 1-13
Abstract View: 0 times | Full Article - PDF: 0 times | Review History: 0 times |

View All Issues